# SDR 01FDEA00931

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SYS QUANTITY DECREASING.  SERVICED A-HYD SYS, NO LEAKS NOTED.  OK FOR SERVICE.
